# SDR CHQA20130614204

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 28,702 hours, 25,420 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,142 hours, 18,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  CREW REPORTED THE EXIT LIGHT IN THE FORWARD GALLEY OVER THE SERVICE DOOR DID NOT ILLUMINATE.  EXIT LIGHTS WERE R & R.  OPS CHECKED SUCCESSFUL.
